La agencia de viajes nº 1 en Japón

   |   
Inicio   |   

SUBIDA A MONTE FUJI

DÍA 1
salida desde Tokyo
Salida desde Tokyo , llegada en autobus hasta la 5 estación. comienzo de la subida hasta la 7 estación ( hacer noche)

DÍA 2
llegada a la cima y regreso a Tokyo
Salida de la 7 estación , llegada e la madrugada a la cima del Monte fuji, descenso del volcan, incluyendo baños en aguas termales , regreso a tokyo



 DAY 1

07:10 -

Depart from Shinjuku Keio Plaza Hotel Main Building 3F guest relations desk, in front of the Sunrise Tours sign board

The meeting time is 7:00 at Shinjuku Keio Plaza Hotel Main Building 3F guest relations desk, in front of the Sunrise Tours sign board The tour will walk to the bus parking lot. 

Access: 5 minutes on foot from JR Shinjuku Station West Exit, 5 minutes on foot from Shinjuku Station if arriving by Keio Line, Odakyu Line or subway. 1 minute on foot from Exit B1 of Tochomae Station on the Toei Oedo Subway Line.

07:30 -

Depart from Shinjuku Metropolitan Government large parking lot  

Tour travels by bus to the Mt. Fuji trail head on the Chuo Expressway and Fuji Subaru Line.

11:30 -

Mt. Fuji Kawaguchiko 5th Station  (90 min)

After arrival participants are free to eat lunch and prepare for the climb. 
(Bags cannot be left on the bus. Bags can be left at Gogoen Rest House for free at your own liability.)

13:00 -

Yoshida Trail Head, Lake Kawaguchi side (160 min)  

The tour group will begin climbing on the Yoshida Trail from Lake Kawaguchi 5th station at 2,304m.

- 17:00

Arrive at Mountain Hut ´Toyokan´ above Mt. Fuji 7th Station

The group will then sleep for a short time at a mountain hut at 2,910m.

The mountain hut accommodation consists of a mixed men´s and women´s room with bunk beds, and less than 1 mat of space per person (about 1m by 2m).

Hamburg steaks will be served for dinner.

22:00 -

Depart from Mountain Hut ´Toyokan´ above Mt. Fuji 7th Station  (300 min)  

The 2nd day´s breakfast of inarizushi (rice wrapped in fried tofu) will be given to each participant before departing the mountain hut. The group will climb to the summit from the mountain hut for about 5 hours.

There is no vegetarian option for dinner on Day 1 or breakfast on Day 2. Those with dietary restrictions should prepare and bring their meals for mountain climbing. Participants can order additional drinks and food at the mountain hut at their own expense.

DAY 2

03:00 - 05:00

Visiting Mt. Fuji mountaintop and the mountain crater  (120 min)  

Enjoy the impressive view of the sunrise from the summit at 3,776 m. Those who wish will be guided in a walk around the crater (90 minutes). Please eat your breakfast at the summit.

05:00 - 09:00

Descend via Yoshida Trail towards Lake Kawaguchi  (240 min)  

The tour will then descend the mountain heading for the 5th station (about 4 hours).

11:30 -

Mt. Fuji Kawaguchiko 5th Station

After returning to the 5th station, the mountain climbing is over. Please retrieve any baggage and get on the bus which will take you to Yamanaka Onsen.

12:30 - 15:00

Lake Yamanaka Onsen, Benifuji-no-Yu (150 min)

A popular natural hot spring where bathers can soak their weary muscles in open-air baths while enjoying a view of Mt. Fuji. 
There is also a restaurant inside. 
(Participants may eat lunch at their own expense.)

Note : According to Yamanashi prefecture ordinance, persons with tattoos are prohibited from bathing in hot springs. Customers with tattoos are unable to bathe at Benifuji-no-Yu.

18:00 - 19:00

Tour ends near JR Shinjuku Station West Exit  

        The tour will disband near JR Shinjuku                         Station West Exit. Please head to your                         next destination on your own from                               Shinjuku

 

 



 

PRECIO POR PERSONA     

 TEMPORADAS

A  300€,B 325€.C 350€ ,D 375€  

SALIDAS:

  TEMPORADA A : 9.13,11 JUL

  TEMPORADA B : 18,20 JUL//22,24,27,29 AUG// 9 SEP

  TEMPORADA C: 23,25 JUL//15,17,20 AUG// 2 SEPT

  TEMPORADA D: 16,27,30JUL //1,3,6,8,10 ,13 AUG 

About

1. Climb Mount Fuji worry-free with an accompanying English guide. Mount Fuji is the most famous mountain in Japan and was recently registered as a World Heritage site.
2. Tours start from 1 participant and up on all departure days.
3. After descending the mountain, relax in the hot springs while admiring views of Mount Fuji at Lake Yamanaka Onsens.

Overview
Departs Tokyo Visits Mt. Fuji
Duration approx. 2 days. Req. per Booking 1 - 15 guests
Req. to Run Tour 1 guest(s) Age Restrictions From 6 years
Guide Service Tour Guide Tour Guide/Conductor Language English
Audio Guide Not Available Audio Guide Language Not Available
Included English-speaking guide, Japanese-speaking mountain guide, mountain hut accommodation charges, round-trip bus fare, Benifuji-no-Yu onsen entrance fee
Not Included First day lunch, second day lunch, Mountain accident insurance

 

 

   

Gastos de Cancelación

  • hasta  21 dias antes  25% del importe
  • Después NO reembolsable

 

 

 

 

 

NOTAS:
Por motivo de las actuales alteraciones en la divisa, los importes indicados en nuestra web o folleto se podrán ver afectados. Rogamos nos soliciten su cotización en particular. Sentimos las molestias ocasionadas.

 

 



Viajes H.I.S. Madrid S.A.U. C/ Chinchilla 4, Planta 1. 28013 Madrid Tfn 91 559 70 00 Email: infomad@his-world.com CIF: A80901531

Viajes H.I.S. Barcelona Gran Vía corts catalanes, 645, 08010 Barcelona
(Entresuelo1a)
Tfn: 93 302 29 29General) Email: infobcn@his-world.com CIF: A80901531

Agencia colaboradora:

© 2012 H.I.S. MADRID S.A.U. All rights reserved.